Visit the NYSC home page. Visit the BSC home page. Visit the WSC home page. Visit the PSC home page. Visit MySportsClubs.com
NYSC
Connecticut
Long Island
Manhattan-23rd to Houston
Manhattan-below Houston
Manhattan-Midtown East
Manhattan-Midtown West
Manhattan-Upper East Side
Manhattan-Upper West Side
New Jersey Central
New Jersey North
NYC Boroughs
Westchester, Rockland and Putnam
BSC
PSC
WSC
 
94th & Broadway
 
Address  (view map)
2527 Broadway
New York, NY 10025
212.665.0009
Club Hours
Monday-Thursday 5:00am-12:00am
Friday: 5:00am-10:00pm
Saturday 7:00am-10:00pm
Sunday 8:00am-10:00pm
Off-Peak Hours
Monday-Friday 8:30am-11:00am
Monday-Friday 2:00pm-4:30pm
Monday-Friday 7:30pm-Close
Saturday-Sunday No Restrictions

Special Features
Babysitting
Sauna
Steam Room
Towel Service
XpressLine

     
Join online right now.
Interested in joining this or any of our other clubs? We've made it quick and easy.
Click here to get started.
Class Schedule
Group exercise classes are 55 minutes unless otherwise noted. Cycling classes are 45 minutes.
Small Group Training classes are 60 minutes. Registration is required.
Sports Clubs for Kids programs and classes are of various durations. Please see program brochures or contact your club for more information.

View policies:  Group Exercise ClassesSmall Group TrainingSports Clubs for Kids

* Reservation required
$ Additional fee and registration required
Print Class Schedule

Studio 1
Monday Tuesday Wednesday Thursday Friday Saturday Sunday
06:30 AM
Total Body Conditioning

09:30 AM
Pilates-Based Mat

10:30 AM
Hatha Yoga

12:15 PM
Total Body Conditioning

01:00 PM
SilverSneakers® YogaStretch

05:30 PM*
Boxing (Noncontact)

06:30 PM*
Total Body Conditioning

07:30 PM
Step

08:15 PM
Vinyasa Yoga
06:30 AM
Total Body Conditioning

09:30 AM
Total Body Conditioning

10:30 AM
UXF Burn
(45 min)

11:45 AM
Iyengar Yoga

01:00 PM
SilverSneakers® I-MSRM

05:30 PM
Total Body Conditioning

06:30 PM
Power Dance

07:30 PM
Pilates-Based Mat
06:30 AM
Hatha Yoga

09:00 AM*
Total Body Conditioning

10:00 AM
Abdominals
(30 min)

11:45 AM
Total Body Conditioning

01:00 PM
SilverSneakers® I-MSRM

05:30 PM*
Sports Conditioning

07:00 PM*
Step
(45 min)

07:45 PM*
Total Body Conditioning
08:00 AM
Power Yoga

10:30 AM
Total Body Conditioning

11:45 AM
Pilates-Based Mat

01:00 PM*
SilverSneakers®-Cardio Circuit

05:00 PM
Total Body Conditioning

06:00 PM*
Vinyasa Yoga

07:00 PM*
Zumba Dance®
(45 min)
08:00 AM
Total Body Conditioning

09:00 AM
Cardio Sculpt

10:00 AM
Power Yoga

11:30 AM
Cardio Kickbox

12:30 PM
Hatha Yoga

01:30 PM*
SilverSneakers® YogaStretch

06:00 PM
Total Body Conditioning
09:00 AM*
Hatha Yoga

10:00 AM*
UXF Burn
(60 min)

11:00 AM*
Cardio Kickbox

12:00 PM
Vinyasa Yoga

05:00 PM*
Pilates-Based Mat

06:00 PM
Astanga Yoga
09:15 AM
Total Body Conditioning
(45 min)

10:15 AM
Cardio Jam
(45 min)

11:00 AM
Vinyasa Yoga

12:00 PM
African Dance

01:00 PM
Pilates-Based Mat

05:00 PM*
Boxing (Noncontact)

06:00 PM
Abdominals
(30 min)